MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Codes Atrial Fibrillation (1729); Chest Pain (1776)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elderly male with history of coronary artery disease, recent chest pain and atrial fibrillation.Procedure: coronary artery bypass x2 and aortic valve replacement.The cor-knot malfunctioned when fired during the placement of the aortic valve.The device jammed and broke the 2.0, v-7 ethibond valve suture; the end jammed in device.The pledget had to be removed and additional suturing was put in place.No known harm to patient at this time.Manufacturer response for instrument, ligature passing and knot tying, cor-knot mini (per site reporter), will obtain when available.

Brand Name
COR-KNOT MINI
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key18353532
Report Number18353532
Device Sequence Number6775215
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)260731(11)230825(10)2114057
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/08/2023
Report Date (Section F) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number2114057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale
Patient Weight80 KG
Date Report Sent to FDA12/08/2023